Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)

 
 

 

Convergence of a sequence of Markov chains to a diffusion type process


Authors: G. L. Kulinich and A. V. Yershov
Translated by: S. Kvasko
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 78 (2008).
Journal: Theor. Probability and Math. Statist. 78 (2009), 115-131
MSC (2000): Primary 60H10; Secondary 34G10, 47A50, 47D06
DOI: https://doi.org/10.1090/S0094-9000-09-00766-2
Published electronically: August 4, 2009
MathSciNet review: 2446853
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A random polygonal line constructed from a sequence of series of homogeneous Markov chains is considered under rather nonregular dependence of their local characteristics on a series number. Sufficient conditions are obtained for the weak convergence of a random polygonal line to a diffusion type process. The conditions are expressed explicitly in terms of local characteristics of the Markov chains.


References [Enhancements On Off] (What's this?)

  • 1. I. I. Gikhman and A. V. Skorokhod, Introduction to the Theory of Random Processes, Nauka, Moscow, 1965; English transl., W. B. Saunders Co., Philadelphia, 1969. MR 0247660 (40:923)
  • 2. I. I. Gikhman and A. V. Skorokhod, Stochastic Differential Equations, Naukova Dumka, Kiev, 1968; English transl., Springer-Verlag, Berlin-Heidelberg-New York, 1972. MR 0346904 (49:11625)
  • 3. N. V. Krylov, Controlled Diffusion Processes, Nauka, Moscow, 1977; English transl., Springer-Verlag, Berlin-New York, 1980. MR 508417 (80f:60046); MR 0601776 (82a:60062)
  • 4. G. L. Kulinich, Some limit theorems for a sequence of Markov chains, Teor. Veroyatnost. Matem. Statist. 12 (1975), 77-89; English transl. in Theory Probab. Math. Statist. 12 (1976), 79-92.MR 0397835 (53:1691)
  • 5. G. L. Kulinich and E. P. Kaskun, On the asymptotic behavior of solutions of one-dimensional Ito's stochastic differential equations with singularity points, Theory Stoch. Process. 4(20) (1998), no. 1-2, 189-197. MR 2026628 (2004j:60122)
  • 6. G. L. Kulinich, Necessary and sufficient conditions for the convergence of solutions of one-dimensional stochastic differential equations with irregular dependence of the coefficients on a parameter, Teor. Veroyatnost. Primenen. 27 (1982), no. 4, 795-801; English transl. in Theory Probab. Appl. 27 (1982), no. 4, 856-862. MR 681473 (84g:60093)
  • 7. G. L. Kulinich, Asymptotic Analysis of Unstable Solutions of One-Dimensional Stochastic Differential Equations, Kyiv University, Kyiv, 2003. (Ukrainian)
  • 8. A. V. Skorokhod, Studies in the Theory of Random Processes, Kiev University, Kiev, 1961; English transl., Scripta Technica, Inc. Addison-Wesley Publishing Co., Inc., Reading, Mass., 1965. MR 0185620 (32:3082b)

Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2000): 60H10, 34G10, 47A50, 47D06

Retrieve articles in all journals with MSC (2000): 60H10, 34G10, 47A50, 47D06


Additional Information

G. L. Kulinich
Affiliation: Department of General Mathematics, Faculty for Mechanics and Mathematics, National Taras Shevchenko University, Academician Glushkov Avenue 6, Kyiv 03127, Ukraine
Email: a_yershov@univ.kiev.ua

A. V. Yershov
Affiliation: Department of General Mathematics, Faculty for Mechanics and Mathematics, National Taras Shevchenko University, Academician Glushkov Avenue 6, Kyiv 03127, Ukraine

DOI: https://doi.org/10.1090/S0094-9000-09-00766-2
Keywords: A sequence of series of Markov chains, nonregular dependence of local characteristics of Markov chains on the number of a series, a random polygonal line, weak convergence, stochastic differential equation, diffusion type processes
Received by editor(s): May 7, 2007
Published electronically: August 4, 2009
Article copyright: © Copyright 2009 American Mathematical Society

American Mathematical Society